# SDR FDEA201509082817

- Difficulty date: September 8, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N788FD
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 698 hours, 25,496 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N509126
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 1681 IS CORRODED ON THE UPPER SURFACE .  REMOVED CORROSION IAW SRM 51-10-02 AND FOUND OUT OF LIMITS IAW SRM 53-00-51-1A FIG 101 DETAIL VI , REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-40-02 AND DWG 146N5000 .     MAJOR REPAIR.
